# SDR USAAD96035

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Left A/C Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

CAE - FL 256 - EN ROUTE SRQ-CLT, IN THE VICINITY OF CAE, CREW NOTED LOSS OF CABIN PRESSURIZATION.  CREW PERFORMED AN EMERGENCY DESCENT TO 10,000 FEET.  FLIGHT CONTINUED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND AND REPAIRED A SEPARATED DUCT ON THE FORWARD OUTLET ON THE LEFT AIR CONDITIONING PACK. (M)
